MathSciNet Relay Station
MathSciNet bibliographic data
MR1825963 (2002h:57009) 57M25 (55N35)
Carter, J. Scott; Kamada, Seiichi; Saito, Masahico Geometric interpretations of quandle homology. J. Knot Theory Ramifications 10 (2001), no. 3, 345–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement